×

zbMATH — the first resource for mathematics

JMMA. Journal of Mathematical Modelling and Algorithms

Short Title: J. Math. Model. Algorithms
Publisher: Springer, Dordrecht
ISSN: 1572-9214/e
Online: http://link.springer.com/journal/volumesAndIssues/10852
Successor: Journal of Mathematical Modelling and Algorithms in Operations Research
Comments: No longer indexed; Vol. 9, No. 1 (2010) was published electronic only. Published electronic only as of Vol. 9, No. 3 (2010). Print ISSN until then: 1570-1166
Documents indexed: 255 Publications (2002–2012)
References indexed: 188 Publications with 4,514 References
all top 5

Authors

5 Gravvanis, George A.
4 Salhi, Said
4 Talbi, El-Ghazali
3 Blum, Christian
3 Boccia, Maurizio
3 Dolgui, Alexandre B.
3 Finke, Gerd
3 Kaveh, Ali
3 Kolokolov, Aleksandr Aleksandrovich
3 Kumar, Anil C. P.
3 Lam, William H. K.
3 Mansour, Toufik
3 Montemanni, Roberto
3 Sforza, Antonio
3 Toussaint, Godfried T.
3 Yin, Hujun
2 Alba, Enrique
2 Arabnia, Hamid R.
2 Archetti, Francesco
2 Ariza López, Francisco Javier
2 Bentley, Peter J.
2 Bhunu, Claver Pedzisai
2 Bichot, Charles-Edmond
2 Boudhar, Mourad
2 Brüggemann, Wolfgang
2 Eremeev, Anton Valentinovich
2 Fischer, Karl A. F.
2 Ghiani, Gianpaolo
2 Gordon, Valery S.
2 Gupta, Prosenjit
2 Hanafi, Saïd
2 Haugen, Kjetil K.
2 Huang, Haijun
2 Hurtado, Ferran
2 Jahnke, Hermann
2 Joncour, Cédric
2 Khan, M. G. M.
2 Macgregor Smith, J.
2 Mellouli, Khaled
2 Messina, Enza
2 Miller-Hooks, Elise D.
2 Monmarché, Nicolas
2 Mushayabasa, Steady
2 Nassar, Ghalib
2 Neogy, Samir Kumar
2 Olstad, Asmund
2 Paquete, Luís F.
2 Pêcher, Arnaud
2 Rahami, Hossein
2 Raidl, Günther R.
2 Ramaswami, Suneeta
2 Rayward-Smith, Victor J.
2 Ronnqvist, Mikael
2 Sacristán, Vera
2 Sampels, Michael
2 Santos, Eunice E.
2 Schiavinotto, Tommaso
2 Segal, Michael
2 Sevaux, Marc
2 Shah, Nita H.
2 Shires, Dale R.
2 Singh, Gopal Krishna
2 Slimane, Mohamed
2 Sörensen, Kenneth
2 Sterle, Claudio
2 Stützle, Thomas G.
2 Subramani, Krishnan
2 Von Zuben, Fernando José
2 Wong, Shwin-Chung
2 Zhang, Jun
1 Ababneh, Faisal
1 Abonyi, Janos
1 Ackerer, Philippe
1 Adiche, Chahrazad
1 Affenzeller, Michael
1 Agapie, Alexandru
1 Agapie, Mircea
1 Ahmad, Nursilah
1 Ahsan, Mohammad Jameel
1 Aickelin, Uwe
1 Aïder, Méziane
1 Akçali, Elif
1 Akioka, Sayaka
1 Akl, Selim G.
1 Al-Anzi, Fawaz S.
1 Al-khedhairi, A.
1 Alessandri, Angelo
1 Alfares, Hesham K.
1 Ali, Mustafa Imran
1 Allahverdi, Ali
1 An, Yujia
1 Anand, R. Sai
1 Angiulli, Fabrizio
1 Ardanuy Albajar, Ramón
1 Ariyawansa, K. A.
1 Attanasio, Andrea
1 Aupetit, Sebastien
1 Avella, Pasquale
1 Azaiez, Mohamed Naceur
1 Babindamana, Regis F.
...and 459 more Authors

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription